Has anyone had a bezoar?
For the last week my appetite has decreased from what it was before. I have very little interest in anything . My sugars are in good control and I have been using the bathroom regularly. I have a tiny bit of nausea. Just decreased appetite is my main symptom. I bolus before I eat and my dexcom starts to rise within 15 minutes. I am confused because my diabetes isn’t acting the same way when my gastroparesis was acting up before.
Has anyone had a bezoar?
10 years ago I had a similar issue with appetite.
I went through the ringer wit my doctor. The thought it might be vagus nerve neuropathy, but no gastroparesis.
I never really got a diagnosis because it went away after a few months. And I have never had any other neuropathy so I’m not certain what it was.
Are you taking any new meds? Or stopped one ?
I used to take low dose aspirin until my doc told me it really wasn’t helping me in a preventive way, I noticed when I stopped I didn’t get heartburn anymore. Which I would get once a month.
No I am not. In matter of fact I increased my domperidone to 2x a day. I am not even interested in eating, I love to read and play on my tablet and ride my bike. I love to do those things normally but for the last week it’s been like this. If it was gastroparesis I would know how to fix it but all of the things I normally do when I have a flare aren’t working for me. Maybe it’s depression I don’t know. I am going to make an appointment with my doctor tomorrow.
Well there is always medical grade THC.
I have borderline gastroparesis. My gastric emptying test in June came back negative but my gastro man says I am borderline. I lost nearly 30 pounds when I got sick the last of March. It has taken me months, just to be able to halfway eat again and I still have to be careful I don’t overeat even though I might be very hungry. When I got sick, I couldn’t even stand the smell of food. I got depressed and started having anxiety on top of it. I just had a CT scan last week, that came back perfect. I just want to gain some of my weight back and be normal again. I know what you are feeling and going through.
Thank you. I don’t believe it is my gastro making me feel like I do. In the last 4 days that I have been feeling this way my dexcom rises within 15 minutes of putting food in my mouth and I bolus before I eat and don’t have a low. My sugar has been 86% on target according to dexcom clarity and my average bloodsugar is 7.6mmol. I have been taking 2 domperidom in the last 4 days but previously when I was having a problem my sugar would rise after most of my insulin wore off. It was difficult to control and I would have to bolus about 10 minutes after starting to eat. Usually when I have a flare up I increase my domperidom to 2 a day. I normally take 1 and that after doing 4 days with 2 pills a day I still wasn’t much better. I figured it was anxiety from not being able to enjoy the foods that I like and worrying about it. I am trying a different approach and trying to get interested in the things I enjoy. They say that just the worry of being sick can affect you physically if you let it.
Dee. . .My gastro doctor prescribed domperidom for me to try yesterday at my followup visit. I have to get it from Canada. Did this drug help your stomach to empty faster? I can eat and it takes a long time sometimes for my BG to start rising. I feel like I have lost control of it. I don’t dare bolus before a meal or I will crash. Please share more about this drug with me so I don’t feel so alone out here. I have been T1 for 42 yrs.
Patty in South Carolina
Yes it has helped me alot. It took away alot of the symptoms, especially nausea. As long as I didn’t eat anything high in fat my stomach would empty at aa more reasonable timeframe.I have had better control of my bloodsugars and gastro really isn’t an issue right now. I watch my dexcom and the number usually starts to rise within 15 minutes so I know that food it is starting to digest at a normal rate. I believe alot of my problem last week was that I was feeling depressed about the corona. I miss my old activities which really wasn’t all that much. Church and not being able to visit my mom in her retirement home is what I miss the most. I also was going to volunteer at a nearby retirement near my house before this all happened. I have spoken positive to myself and remind myself of every thing that I am grateful for. I hope that the domperidom helps you. Take care.
Dee – sorry to bother you again. . .but do you have to take this med every day?? Any side effects?? Some of the meds I’ve read about you can only take for 3 mos.—dangerous after that.
Hey, it’s ok. You can ask me any question you want about type 1 and managing. Other than my hubby and my mom Tudiabetes is the only other way that I am connecting with people. I was taking it 1x a day, in the morning but I feel better taking it 2x a day. 1 at supper. I have not had any symptoms from this medicine. I have been diagnosed with a heart murmur and they say that it can aggravate it. Well, I have had no issues with my heart. IMO the benefits outweigh the risks. I have been having trouble sleeping in the the past week. I read all the stuff online to help but I think I am am in a rut where I basically set myself up for failure. Anyways, I hope this helps.